Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fatigue, forgetfulness, on anti anxiety medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   Hi I am having trouble concentrating in college and at work and I am getting in trouble at work because I forget things, i am scared that there is something wrong with me. it is hard for me to remember things or do my homework or work
Doctor :   dont worry, i will help overcome this problem
Doctor :   i need to take detailed medical history
User :   ok what do you think is wrong with me?
User :   ok thats fine
Doctor :   to figure out what exactly is ur problem
Doctor :   it could a simple fatugue
Doctor :   or fatigue or lack of adequate rest
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   ok, i mean i am always tired and never motivated to do anything. i sleep a lot though like if i could i would sleep 12 hours a day! i am 24, female, , married, 5'2'' 200 lbs i am overweight.
Doctor :   ok
Doctor :   do u work in shifts?
User :   i work monday 8-5, wednesday 9-6, thursday 9-6, friday 12-9 and saturday 11-7
Doctor :   ok
User :   then i have school monday, tuesday, and thursday 6-9 but i had to drop my classes because i was too tired to go
Doctor :   it could becoz of working schedule
Doctor :   u need to relax
User :   i am on effexor and lorazepam for depression and anxiety but it is not working, i still don't feel like doing anything
Doctor :   it can also be that ur anemic or ur diet is not adequate
Doctor :   these medicines itself will cause tired and sleepiness

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor